# SDR R61A201411021158

- Difficulty date: November 2, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,683 hours, 9,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE BOX SKIN DOUBLER ON LOWER INBD FWD SIDE OF BOX HAS CORROSION.  MX R & R WASTE BOX SKIN DOUBLER IAW SRM 51-41-02 51-41-01.  PN 170-66931-001, DOUBLER.
